# SDR 2005FA0000578

- Difficulty date: April 20, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: GMAJA
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41032
- Engine: Garrtt TPE33114GR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 31042163
- Part serial: LOT3434
- Condition: Worn
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COUPLING STUB SHAFT NUT WAS FOUND FINGER TIGHT CAUSING VIBRATORY FRETTA ND ACCELLERATED WEAR WITH MATERIAL LOSS ON THE SPUR GEAR AND SUBSEUQUENT LOSS OF FUEL CONTROL SPUR GEAR DRIVE.  (K)
